# SDR ABXA070405

- Difficulty date: October 20, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 56,591 hours, 46,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 2913044501
- Condition: Cracked
- Location: Bs 206 L16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 206.00, LONGERON 16 LEFT GUSSET CRACKED.  REMOVED AND REPLACED GUSSET IN ACCORDANCE WITH DC9 SRM.
